PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 59(73), pp. 31--38 (1996)
A proof of the Hardy--Littlewood theorem on fractional integration and a generalization
Miroslav Pavlovi\'cMatematicki fakultet, Beograd, Yugoslavia
Abstract: We give an elementary proof of the Hardy-Littlewood theorem and extend it to a class of smooth functions on the unit ball. As a special case we prove the validity of this theorem in the class of polyharmonic function.
Keywords: Fractional integral, Integral means, Polyharmonic functions
Classification (MSC2000): 30D55; 31B30
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts